# SDR AALA201906069011

- Difficulty date: June 4, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 78,105 hours, 27,733 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143069
- Part serial: P236CAC
- Condition: Faulty
- Location: Lt Engine
- Part time: 82,600 hours, 28,655 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF LEFT ENGINE BLEED FAULT INDICATION. FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED PRSOV IAW AMM 36-11-09, WHILE TROUBLESHOOTING BLEED ISSUE FOUND FWD DUCT OF PRSOV DAMAGED AND LEAKING, REMOVED AND REPLACED FLEX JOINT DUCT ASSEMBLY IAW AMM 36-11-01. NEW JOINT DUCT ASSEMBLY WAS NOT COMPLETE ORDERED NEW PARTS FOR ASSEMBLY AND INSTALLED PRESSURE TAP ASSEMBLY IAW AMM 36-11-01. REMOVED AND REPLACED PNEUMATIC OVERTEMP LIMITING SENSOR IAW AMM 36-11-13-004. PERFORMED IDLE LEAK CHECK- NO LEAKS. PERFORMED TAKE OFF POWER TEST #13, NO FAULTS AT THIS TIME. PERFORMED TAKE OFF POWER WITH BLEEDS ON AND NO FAULTS.
